Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is the treatment for greying and thinning of hair?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
Hi - 33 yr old male. Recently my hair has been rapidly graying more than usual. This is thin wispy white hair that cannot be dyed. Also some thinning on the sides of my head. I realize that this is controlled by genetics but even my mother was able to XXXXXXX her hair. I was recently terminated from my job and had to stop taking my Lexapro. Sleep quality has also not been good. Finally, my sun exposure has also increased recently in Florida, although try to where a hat most of the time. Please let me know if this can be reversed. Thank you
Posted Thu, 26 Dec 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 4 hours later
Brief Answer: details below Detailed Answer: Hello Thanks for the query I can understand your concern. You are correct saying that greying is genetically controlled. So at present you are suffering from two problem. 1. Greying 2. Thinning of hair. Please take Pabatab tablet daily. This will give some relief from greying. Also apply minoxidil 5% lotion twice daily on your scalp. This will help in increasing the density of hair. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor